| Catalog Number |
RONYX25034UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was used to treat a severely calcified, severely tortuosity, lesion exhibiting 80% stenosis in the mid distal right coronary artery (rca).The device was inspected with no issues.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered.Excessive force was not used during delivery.It was reported that stent deformation occurred in vivo during positioning.The procedure was completed using a balloon as it wasn't possible to deliver a stent.It was reported that the patient was pain free and symptom free, so he is going to be brought back in a few weeks for coronary atherectomy.The patient is alive with no injury.
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 6th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.